Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 91, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 1, 2009, 8:55 PM MDT for Box Butte County, Morrill County, Nebraska. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2009, 8:55 PM MDT (02:55 UTC)
- Expired
- Jul 1, 2009, 9:36 PM MDT
- In force
- 41 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
Counties Box Butte County, NE, Morrill County, NE
The radar
The North Platte radar (KLNX), 180 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 6:38 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.9 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 667 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 2060 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KCYS 020255
SVRCYS
NEC013-123-020400-
/O.NEW.KCYS.SV.W.0091.090702T0255Z-090702T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
855 PM MDT WED JUL 1 2009
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA...
EASTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 1000 PM MDT
* AT 852 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BRONCO LAKE TO MUD SPRINGS...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
ALLIANCE...BRONCO LAKE...PETERSON LAKE...BOX LAKE...RUSH LAKE...
ALLIANCE AIRPORT...KLEMAN LAKE...ROACH LAKE...STORM LAKE...GRUBNY
LAKE...MCCARTHY LAKE AND BROADWATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4147 10263 4146 10308 4212 10311 4215 10275
4212 10273 4210 10274 4208 10270 4201 10269
4200 10267 4181 10267 4175 10266 4174 10263
TIME...MOT...LOC 0254Z 271DEG 20KT 4208 10298 4151 10297
$$
RJM1 follow-up statement
000
WWUS55 KCYS 020336
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
936 PM MDT WED JUL 1 2009
NEC013-123-020346-
/O.CAN.KCYS.SV.W.0091.000000T0000Z-090702T0400Z/
MORRILL NE-BOX BUTTE NE-
936 PM MDT WED JUL 1 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BOX BUTTE AND
EASTERN MORRILL COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM MDT.
LAT...LON 4147 10263 4146 10308 4212 10311 4215 10275
4212 10273 4210 10274 4208 10270 4201 10269
4200 10267 4181 10267 4175 10266 4174 10263
TIME...MOT...LOC 0336Z 271DEG 20KT 4207 10267 4150 10266
$$
RJMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:43 PM MDT, 6 hours 12 minutes earlier.
Area forecast discussion, Jul 1, 2:43 PM MDT, 6 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 243 PM MDT WED JUL 1 2009 .SHORT TERM...TONIGHT THROUGH FRIDAY... THE APPROACH OF THE NEXT UPPER LEVEL SHORT-WAVE DISTURBANCE...CURRENTLY IN SOUTHWEST WYOMING...WILL CONTINUE TO ERODE THE CONVECTIVE INHIBITION THIS AFTERNOON FROM WEST TO EAST. TERRAIN WILL AID IN CONVECTIVE DEVELOPMENT IN THE NEXT FEW HOURS...AS OCCURRED WITH THE STORM NEAR THE BLACK HILLS OF SOUTH DAKOTA EARLY THIS AFTERNOON. WEAK SURFACE FRONTAL BOUNDARY IS DIFFICULT TO LOCATE...BUT BELIEVE THAT OBSERVED PRESSURE RISES INDICATE THE BOUNDARY HAS REACHED THE WYOMING AND COLORADO STATE LINE AS OF 100 PM MDT. BELIEVE THIS WILL NOT BE A FACTOR FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AS UPPER LEVEL ENERGY SEEMS TO BE THE DRIVING FACTOR TODAY. MOISTURE IS LIMITED WEST OF THE LARAMIE RANGE TODAY BELOW ABOUT 600 MB AS WELL...SO CONCERNS WILL BE MAINLY FOR HIGH WIND POTENTIAL WEST OF THE LARAMIE RANGE. EAST OF THE LARAMIE RANGE THE ADDITIONAL THREAT FOR HAIL AND MODERATE RAINFALL WITH ANY THUNDERSTORM ACTIVITY WILL INCREASE... WITH THE BEST INSTABILITY PRESENT ALONG AND NEAR A LINE FROM CHADRON TO SIDNEY. CONVECTION SHOULD BE ABLE TO PERSIST INTO THE EVENING AS THE STREAM OF UPPER LEVEL ENERGY WILL CONTINUE...ALTHOUGH THUNDERSTORMS WILL GRADUALLY DECREASE FROM WEST TO EAST BY AROUND MIDNIGHT. SOME LOW CLOUD DEVELOPMENT WILL BE POSSIBLE NEAR CHADRON AND SCOTTSBLUFF OVERNIGHT...BUT HAVE LEFT OUT MENTION OF FOG BASED ON THE LATEST GUIDANCE FORECASTING SIGNIFICANT T-TD SPREADS. THURSDAY THE MOISTURE IN THE WEST WILL CONTINUE TO BE LIMITED AROUND 700 MB...BUT ENOUGH WILL BE PRESENT FOR CONVECTIVE FORMATION HIGHER UP IN THE MID-LEVELS OF THE ATMOSPHERE. MODEL PRECIPITABLE WATER FORECASTS CONTINUE TO INDICATE THIS INCREASED MOISTURE WITH PERCENT OF NORMAL VALUES IN MOST LOCATIONS INCREASING TO AROUND 150 PERCENT BY EARLY FRIDAY EVENING. ALSO...THE TIMING OF THE NEXT SHORT-WAVE DISTURBANCE ALOFT SUGGESTS THE CONVECTION COULD INITIALLY BE FOCUSED FARTHER WEST...WITH MORE EXPECTED OVER THE HIGHER TERRAIN OF THE SIERRA MADRE AND SNOWY RANGES. AS THE CONVECTION MOVES FARTHER EAST THURSDAY AFTERNOON IT SHOULD ENCOUNTER BETTER 0-6 KM BULK SHEAR VALUES THAN PRESENT THIS AFTERNOON. THIS WILL SUPPORT THE SPC IDEA OF KEEPING THIS AREA IN A SLIGHT RISK FOR SEVERE THUNDERSTORMS. THURSDAY NIGHT AND INTO EARLY FRIDAY THERE MAY BE MORE ACTIVITY PERSISTING INTO THE NIGHTTIME HOURS AND OVERNIGHT. THE NAM...GFS...EUROPEAN AND SREF ALL AGREE THAT SHORT-WAVE ENERGY WILL CONTINUE TO BE PRESENT OVER THE AREA DURING THIS PERIOD. INTENSITY OF THE CONVECTION IS EXPECTED TO DECREASE WITH THE LOSS OF DAYTIME HEATING THURSDAY EVENING. ALSO...THURSDAY EVENING WILL BE A PERIOD WHEN MID-LEVEL FLOW BECOMES MORE SOUTHWESTERLY AND ALLOWS 700 MB MOISTURE TO INCREASE. THIS WILL RESULT IN FURTHER INCREASES OF PRECIPITABLE WATER VALUES AND AFTERNOON THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL...ESPECIALLY EAST OF THE LARAMIE RANGE WHERE THE BEST MID-LEVEL AND JET STREAM SUPPORT WILL ALSO BE LOCATED. .LONG TERM...FRIDAY NIGHT THROUGH TUESDAY. FRIDAY NIGHT SHOWERS AND THUNDERSTORMS SHOULD CONTINUE THROUGH THE EVENING AS THE SURFACE LOW SLIDES SOUTHWARD ACROSS WYOMING AND THE NEBRASKA PANHANDLE AND THE UPPER LEVEL IMPULSE MOVES OVER THE AREA. BOTH THE GFS AND ECMWF SHOW SIMILAR TIMING WITH THE WIND SHIFT FROM SOUTHWEST TO NORTHWEST ALONG THE BOUNDARY AROUND 00Z SATURDAY. ALTHOUGH THE LIFTED INDICES INDICATE POTENTIAL FOR THUNDERSTORMS ACROSS THE ENTIRE CWA FRIDAY NIGHT...THE NAM AND GFS ONLY INDICATE A NARROW BAND OF HIGHER CAPE ACROSS SOUTHEAST WYOMING. THIS WOULD INDICATED A NARROW AREA FOR POTENTIAL FOR SEVERE WEATHER FRIDAY EVENING. HOWEVER...THE SREF HAS BEEN HINTING AT HIGHER PROBABILISTIC VALUES FOR SEVERE WEATHER BY FRIDAY EVENING EXTENDING ACROSS SOUTHEAST WYOMING AND THE NEBRASKA PANHANDLE. THIS AREA IS SIMILAR TO THE SPC DAY 3 OUTLOOK WITH SLIGHT RISK. THUS...FOR NOW WILL KEEP THE MENTION OF CHANCE THUNDERSTORMS AND SLOWLY DECREASE IT FROM WEST TO EAST OVERNIGHT. ANOTHER QUICK IMPULSE WILL MOVE OVER THE RELATIVELY FLATTENED UPPER LEVEL RIDGE TO HELP AID IN THE SHOWER AND THUNDERSTORM DEVELOPMENT ON THE JULY 4TH HOLIDAY. TEMPERATURES WILL BE IN THE UPPER 70S TO MID 80S WITH THUNDERSTORMS DEVELOPING IN THE AFTERNOON AND MOVING EAST THROUGH THE EVENING. ALTHOUGH THE MODELS ARE IN GENERALLY GOOD AGREEMENT IT WILL BE DIFFICULT TO TIME THESE UPPER LEVEL IMPULSE THAT WILL ROUND THE UPPER LEVEL RIDGE THROUGH THE HOLIDAY WEEKEND. IN ESSENCE THE UPPER LEVEL RIDGE WILL CONTINUE TO BUILD ON SUNDAY THROUGH MONDAY. THERE SHOULD BE LEVEL COVERAGE IN THUNDERSTORM ACTIVITY ON SUNDAY WITH PRECIPITABLE WATER VALUES DROPPING INTO 80 TO 100 PERCENT OF NORMAL. WITH THE BUILDING HIGH EXPECT TEMPERATURES TO WARM INTO THE LOWER TO MID 80S. BY MONDAY THERE IS A SLIGHT INCREASE IN PRECIPITABLE WATER VALUES OF 100 TO 120 PERCENT AS TEMPERATURES CONTINUE TO WARM IN THE UPPER 80S TO AROUND 90. BY TUESDAY THE RIDGE WILL CONTINUE TO PUSH EAST OF THE AREA WITH AN UPPER LEVEL SYSTEM DEVELOPING OFF THE WEST COAST. BOTH THE ECMWF AND GFS DIFFER IN THE TRACK OF THIS UPPER LEVEL LOW BUT FOR NOW EXPECT SLIGHT CHANCE OF THUNDERSTORMS IN THE AFTERNOON AND EVENING ON TUESDAY WITH TEMPERATURES COOLING SLIGHTLY AS THE RIDGE SHIFTS EAST. && .AVIATION... VFR CONDITIONS WILL PREVAIL THIS EVENING...BUT LOCALIZED AREAS OF MVFR CEILINGS AND VISIBILITIES WILL BE POSSIBLE NEAR ANY STRONG THUNDERSTORMS THIS AFTERNOON AND EVENING. THE BEST CHANCES FOR STRONG TO SEVERE THUNDERSTORMS WILL BE IN THE NEBRASKA PANHANDLE. ERRATIC AND GUSTY WINDS WILL ALSO BE A CONCERN AROUND ANY SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. SOME LOW CLOUD COVER DEVELOPMENT WILL BE POSSIBLE NEAR KCDR AND KBFF EARLY THURSDAY. && .FIRE WEATHER... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE DISTRICT THIS EVENING...AND WILL BECOME NUMEROUS AND POSSIBLY SEVERE ACROSS THE NEBRASKA PANHANDLE WITH MORE POTENTIAL FOR HAIL AND HEAVY RAINFALL. ERRATIC AND GUSTY WINDS WILL BE A CONCERN WEST OF THE LARAMIE RANGE...ALONG WITH LESS PRECIPITATION ACCOMPANYING ANY LIGHTNING. RELATIVE HUMIDITY RECOVERIES WILL BE GOOD TONIGHT. ANOTHER ROUND OF THUNDERSTORMS WILL MOVE ACROSS THE DISTRICT THURSDAY...WITH INCREASED CHANCES FOR LIGHTNING ACROSS THE WESTERN HIGHER TERRAIN AREAS. AVAILABLE MOISTURE IN THE ATMOSPHERE WILL INCREASE SLIGHTLY THURSDAY...AND MINIMUM RELATIVE HUMIDITIES WILL BE IN THE 30 TO 40 PERCENT RANGE IN MOST AREAS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION...CARPENTER LONG TERM....MG
Hazardous weather outlook, Jul 1, 6:50 PM MDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 650 PM MDT WED JUL 1 2009 WYZ059>067-069-070-030100- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE- CHEYENNE FOOTHILLS-PINE BLUFFS- 650 PM MDT WED JUL 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE AREA THROUGH THIS EVENING. A FEW OF THE STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED MAINLY THURSDAY THROUGH SUNDAY. SOME OF THE STORMS COULD BE STRONG THURSDAY AND FRIDAY...MAINLY EAST OF THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-WYZ068-030100- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-GOSHEN- 650 PM MDT WED JUL 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM. SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE PANHANDLE THIS EVENING...WITH A FEW STORMS BECOMING SEVERE WITH HAIL AND STRONG WINDS THE MAIN THREAT. HEAVY RAIN IS ALSO POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED MAINLY THURSDAY THROUGH SUNDAY. SOME OF THE STORMS COULD BE STRONG THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jul 1, 5:57 PM MDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 557 PM MDT WED JUL 1 2009 WYZ067>069-020045- CHEYENNE FOOTHILLS-GOSHEN-PLATTE- 557 PM MDT WED JUL 1 2009 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LARAMIE...SOUTHEASTERN PLATTE AND WESTERN GOSHEN COUNTIES UNTIL 645 PM MDT... AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF CHUGWATER...OR 22 MILES SOUTH OF WHEATLAND...MOVING NORTHEAST AT 30 MPH. DIME TO PENNY SIZE HAIL...HEAVY RAIN...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 47 AND 71. RJM
Special weather statement, Jul 1, 6:31 PM MDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 631 PM MDT WED JUL 1 2009 WYZ061-062-020130- NORTH CARBON-SOUTHWEST CARBON- 631 PM MDT WED JUL 1 2009 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CARBON COUNTY UNTIL 730 PM MDT... AT 629 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RAWLINS...MOVING EAST AT 25 MPH. SMALL HAIL...BRIEF HEAVY RAIN...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 213 AND 244. RJM
Local storm report, Jul 1, 6:54 PM MDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
654 PM MDT WED JUL 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL MONTROSE 42.92N 103.73W
07/01/2009 E1.00 INCH SIOUX NE TRAINED SPOTTER
MOSTLY PEA TO MARBLE HAIL
&&Local storm report, Jul 1, 7:32 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
732 PM MDT WED JUL 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM TSTM WND GST 2 ENE TORRINGTON 42.08N 104.15W
07/01/2009 M59.00 MPH GOSHEN WY ASOS
0714 PM HAIL 14 SSE LINGLE 41.95N 104.24W
07/01/2009 E1.00 INCH GOSHEN WY STORM CHASER
HEAVY RAIN AND STRONG WINDS
0720 PM TSTM WND DMG TORRINGTON 42.07N 104.18W
07/01/2009 GOSHEN WY LAW ENFORCEMENT
TREES DOWN IN TORRINGTON AREA
&&Local storm report, Jul 1, 7:42 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
742 PM MDT WED JUL 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM TSTM WND GST 3 E MORRILL 41.96N 103.87W
07/01/2009 E60 MPH SCOTTS BLUFF NE AMATEUR RADIO
&&Special weather statement, Jul 1, 8:45 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 845 PM MDT WED JUL 1 2009 NEZ021-020330- MORRILL- 845 PM MDT WED JUL 1 2009 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORRILL COUNTY UNTIL 930 PM MDT... AT 843 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF PERRIN...OR 27 MILES SOUTHWEST OF ALLIANCE...MOVING EAST AT 30 MPH. SMALL HAIL...VERY HEAVY RAIN...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. RJM
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 6:22 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 53 min |
| Jul 1, 7:07 PM MDT | Severe Thunderstorm Warning | CYS | Scotts Bluff, Sioux | 53 min |
| Jul 1, 8:01 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill, Scotts Bluff, Sioux | 59 min |
| Jul 2, 5:02 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 58 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.